# SDR SWAA060162

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 5,564 hours, 3,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE AT FWD END.  REMOVED AND REPLACED EEPLS END CAP PER MM.
